Sign in to follow this  
Guest mapgirl7

GS meds before & after transfer

Recommended Posts

Guest mapgirl7   
Guest mapgirl7

If I become a GS, how likely is it that the meds I will have to take before & after transfer will make me sick to my stomach? I have taken progesterone cream & pills before & they both made me really sick to my stomach. I tend to be somewhat sensitive to medications. Do the injections hurt? What side effects might I experience?

 

Thank you!

Share this post


Link to post
Share on other sites


Advertisers are how we pay the bills to keep the forums going.
Say thanks by clicking a banner from time to time!

The meds have a different affect on everyone as an individual. The progesterone tends to make most people feel a bit nauseous.....as if they were pregnant....within a few days of starting the therapy, whether it be in intramuscular injection form, suppository or gel form...whatever.

 

The injections themselves in the beginning don't hurt, but once you are several weeks in to them, the general consensus is that the lumps that the progesterone in oil causes are a bit painful and uncomfortable.

 

If you have sensitivities to medications I'd do a lot of research before jumping in. If you do become pregnant as a GS, you need to keep in mind that you will most likely be on some form of added estrogen and progesterone for 10-12 weeks in to the pregnancy.

 

Hope that helps!

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.
Sign in to follow this